My left foot is swollen with purple color and pain. I am currently on Diamicron 60 mg and Xelevia 100 mg.
Welcome to icliniq.com.
With history, I feel you have left foot cellulitis. It is the infection on the foot. You might need heavy antibiotics for the infection. Is warmth present on the wound? Any pus discharge from the area? Kindly update these details and also the picture of the purple color. And also I would like to know what is your sugars levels in present condition?
Thank you doctor,
My sugar levels before breakfast is 160 mg/dL.
Welcome back to icliniq.com.
I saw the picture. (attachment removed to protect patient identity).
It is cellulitis and you need antibiotics. Before that your sugars are high. You need to control your sugar levels. Fasting sugar level of 160mg/dL is quite high. Just stop Diamicron 60 and get the tablet that I am prescribing.
Take tablet Linid (Linezolid) 600 mg 1-0-1 for five days, Pan 40 (Pantoprazole) 1-0-0 for five days, Astymin forte (amino acids and vitamin) 1-0-0 for 10 days, Glykind M 80 (Gliclazide and Metformin) 1-0-1 (before food). Fourth tablet is for diabetes, stop Diamicron, and take this tablet.
Kindly recheck your sugars in five days and kindly get back after five days for both sugar and your leg issues. Continue antibiotics. If the problem persists even after five days, we will change the antibiotics.
Was this answer helpful?|
Query: Hello doctor, I am wondering if anyone would know what is wrong or what other tests can be done. My ANA is 1:360, TSH is 0.5, free and total, T3 and T4 are normal. SLE (systemic lupus erythematosus) is negative, Sjorgen's is negative, and thyroid ultrasound is normal. Symptoms experienced are extrem... Read Full »
Query: Hello doctor, I have RA and have been on prednisone for 15 years or more. I was tapered off with the last dose taken five months before. I now can barely walk, my pain is unbearable, and my right leg and foot are swollen. I have tried every OVC pain medication possible, and nothing is working. What... Read Full »
Query: Hi doctor,My father got a wound in his leg in a small accident. He is a diabetic and because of this reason, cellulitis has occurred in his leg. We took a treatment for that, but the treatment is somewhat doubtful to us. He is on Distaclor CD 375 and Debridase ointment. Please give us a suggestion. Read Full »
Ask your health query to a doctor online?Ask a Diabetologist Now